Alert archive / Illinois / Wind Chill Advisories in 2021

Wind Chill Advisory 6, NWS Quad Cities, IA

February 13, 20217 counties in Illinois

NWS Quad Cities, IA issued this wind chill advisory at Feb 13, 2021, 3:37 AM CST for 7 counties in Illinois. It took effect at Feb 13, 2021, 6:00 PM CST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2021, 3:37 AM CST (09:37 UTC)
In effect from
Feb 13, 2021, 6:00 PM CST
Expired
Feb 13, 2021, 8:25 PM CST
In force
2 hr
Issued by
NWS Quad Cities, IA

Counties Bureau County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2021-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2021-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WWUS43 KDVN 130937
WSWDVN

URGENT - WINTER WEATHER MESSAGE
National Weather Service Quad Cities IA IL
337 AM CST Sat Feb 13 2021

...Dangerous Cold Temperatures and Wind Chills through Monday... 

.Arctic air and northwest winds will lead to bitter cold wind
chills of 25 below to 35 below zero at times today through Monday.

IAZ040-041-051-052-063-064-131745-
/O.NEW.KDVN.WC.W.0003.210214T0000Z-210215T1800Z/
/O.CON.KDVN.WC.Y.0005.000000T0000Z-210213T1800Z/
Buchanan-Delaware-Benton-Linn-Iowa-Johnson-
Including the cities of Independence, Manchester, Vinton, 
Cedar Rapids, Marengo, and Iowa City
337 AM CST Sat Feb 13 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  as low as 35 below zero at times Tonight through Monday morning.
  For the Wind Chill Advisory, very cold wind chills as low as 25
  below zero this morning.

* WHERE...Portions of east central and northeast Iowa.

* WHEN...For the Wind Chill Warning, from 6 PM this evening to 
  noon CST Monday. For the Wind Chill Advisory, until noon CST 
  today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

IAZ042-053-054-065>068-076>078-087>089-098-099-ILZ001-002-007-009-
015-034-MOZ009-010-131745-
/O.NEW.KDVN.WC.W.0003.210214T0000Z-210215T1800Z/
/O.CON.KDVN.WC.Y.0005.000000T0000Z-210213T1800Z/
Dubuque-Jones-Jackson-Cedar-Clinton-Muscatine-Scott-Keokuk-
Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-
Jo Daviess-Stephenson-Carroll-Whiteside-Rock Island-Hancock-
Scotland-Clark-
Including the cities of Dubuque, Anamosa, Maquoketa, Tipton, 
Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington,
Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, 
Fort Madison, Galena, Freeport, Mount Carroll, Sterling, Moline, 
Rock Island, Carthage, Memphis, and Kahoka
337 AM CST Sat Feb 13 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  as low as 30 below zero at times Tonight through Monday 
  morning. For the Wind Chill Advisory, very cold wind chills as 
  low as 25 below zero this morning.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and northwest and west central 
  Illinois.

* WHEN...For the Wind Chill Warning, from 6 PM this evening to 
  noon CST Monday. For the Wind Chill Advisory, until noon CST 
  today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

ILZ016>018-024>026-035-131745-
/O.NEW.KDVN.WC.Y.0006.210214T0000Z-210215T1800Z/
/O.CON.KDVN.WC.Y.0005.000000T0000Z-210213T1800Z/
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-McDonough-
Including the cities of Geneseo, Princeton, Hennepin, Aledo, 
Oquawka, Monmouth, and Macomb
337 AM CST Sat Feb 13 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...Very cold wind chills. Wind chills as low as 20 below
  zero this morning and 25 below zero Tonight through Monday
  morning. 

* WHERE...Portions of north central, northwest and west central 
  Illinois.

* WHEN...For the first Wind Chill Advisory, until noon CST 
  today. For the second Wind Chill Advisory, from 6 PM this 
  evening to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

www.weather.gov/dvn
3 follow-up statements
336 
WWUS43 KDVN 131905
WSWDVN

URGENT - WINTER WEATHER MESSAGE
National Weather Service Quad Cities IA IL
105 PM CST Sat Feb 13 2021

...Dangerous Cold Temperatures and Wind Chills through Monday...

.Arctic air and northwest winds will lead to bitter cold wind
chills of 25 below to 35 below zero at times today through
Monday.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-034-MOZ009-010-140315-
/O.CON.KDVN.WC.W.0003.210214T0000Z-210215T1800Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Hancock-Scotland-Clark-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Carthage, Memphis, and Kahoka
105 PM CST Sat Feb 13 2021

...WIND CHILL WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  as low as 35 below zero to 40 below zero at times Tonight 
  through Monday morning.
 
* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and northwest and west central 
  Illinois.

* WHEN...For the Wind Chill Warning, from 6 PM this evening to 
  noon CST Monday. For the Wind Chill Advisory, until noon CST 
  today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

ILZ016>018-024>026-035-140315-
/O.CON.KDVN.WC.Y.0006.210214T0000Z-210215T1800Z/
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-McDonough-
Including the cities of Geneseo, Princeton, Hennepin, Aledo, 
Oquawka, Monmouth, and Macomb
105 PM CST Sat Feb 13 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

* WHAT...Very cold wind chills. Wind chills as low as 20 below
  zero this morning and 30 below zero Tonight through Monday 
  morning.

* WHERE...Portions of north central, northwest and west central 
  Illinois.

* WHEN...For the first Wind Chill Advisory, until noon CST 
  today. For the second Wind Chill Advisory, from 6 PM this 
  evening to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

www.weather.gov/dvn
825 
WWUS43 KDVN 132046
WSWDVN

URGENT - WINTER WEATHER MESSAGE
National Weather Service Quad Cities IA IL
246 PM CST Sat Feb 13 2021

...Dangerous Cold Temperatures and Wind Chills through Monday...

.Arctic air and northwest winds will lead to bitter cold wind
chills of 25 below to 35 below zero at times tonight through 
Monday.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-034-MOZ009-010-140500-
/O.CON.KDVN.WC.W.0003.210214T0000Z-210215T1800Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Hancock-Scotland-Clark-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Carthage, Memphis, and Kahoka
246 PM CST Sat Feb 13 2021

...WIND CHILL WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY...

* WHAT...Dangerously cold wind chills as low as 40 below zero at
  times tonight through Monday morning.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and northwest and west central 
  Illinois.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

ILZ016>018-024>026-035-140500-
/O.CON.KDVN.WC.Y.0006.210214T0000Z-210215T1800Z/
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-McDonough-
Including the cities of Geneseo, Princeton, Hennepin, Aledo, 
Oquawka, Monmouth, and Macomb
246 PM CST Sat Feb 13 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...Portions of north central, northwest and west central 
  Illinois.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

www.weather.gov/dvn
890 
WWUS43 KDVN 140225
WSWDVN

URGENT - WINTER WEATHER MESSAGE
National Weather Service Quad Cities IA IL
825 PM CST Sat Feb 13 2021

...Dangerous Cold Temperatures and Wind Chills through Monday...

.Arctic air and northwest winds will lead to bitter cold wind
chills of 25 below to 35 below zero at times tonight through
Monday.

ILZ016>018-024>026-035-141030-
/O.UPG.KDVN.WC.Y.0006.000000T0000Z-210215T1800Z/
/O.EXA.KDVN.WC.W.0003.000000T0000Z-210215T1800Z/
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-McDonough-
Including the cities of Geneseo, Princeton, Hennepin, Aledo, 
Oquawka, Monmouth, and Macomb
825 PM CST Sat Feb 13 2021

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 30 
  below zero.

* WHERE...Portions of north central, northwest and west central 
  Illinois.

* WHEN...Until noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-034-MOZ009-010-141030-
/O.CON.KDVN.WC.W.0003.000000T0000Z-210215T1800Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Hancock-Scotland-Clark-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Carthage, Memphis, and Kahoka
825 PM CST Sat Feb 13 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Dangerously cold wind chills as low as 40 below zero at 
  times tonight through Monday morning.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and northwest and west central 
  Illinois.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

www.weather.gov/dvn

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 3:31 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 13, 3:31 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
331 AM CST Sat Feb 13 2021

.SYNOPSIS...
Issued at 330 AM CST Sat Feb 13 2021

Bitter cold temperatures and light snow were found across the area
this morning. This latest round of light snow was falling mainly
northwest of a line from Fairfield, Iowa to Freeport IL.
Temperatures were in the single digits below zero over most of the
area at 3 am. Northwest to north winds from 10 to 15 mph were
creating wind chills in the subzero teens and subzero 20s.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CST Sat Feb 13 2021

Focus remains on bitter cold temperatures, dangerous wind chills and
trends with light snow.

Headline changes: Our current Wind Chill Advisory covering the
entire forecast area will remain in place until 18Z. After a brief
period of wind chills above -20 this afternoon, readings then head
downward tonight, and remain mostly at advisory levels and
periodically at warning levels of -30 or colder through at least
Monday morning. Have thus gone out with a Wind Chill Warning for all
of eastern Iowa and portions of northwest and far west central
Illinois from 00Z Sunday til 18Z Monday. A Wind Chill Advisory will
cover the same period for the remainder of our west central Illinois
forecast area, mainly along and south of the I80 corridor. While
not solidly in appropriate warning or advisory levels through this
period, the headlines are in place to broad-brush and simplify
weather highlights over the extended period of hazardous to
dangerous cold temperatures tonight through Sunday and Monday.

Temperatures today will again struggle to reach zero in the north,
while the south only rises into the single digits under cloud cover
and bands of flurries and light snow slowly ending over the area
late in the day. Tonight, an early period of clearing will allow
temperatures to again plunge, leading forecast lows from around 15
below north to 5 below zero in the south. Continued north winds from
10 to 15 mph will lead to overnight wind chills as low as -30 to -35
over eastern Iowa, especially north of I-80 and west of the
Mississippi River. The rest of the area will be easily in the -20 to
near -30 range.

Looking at the snow...A weak mid level shortwave and entrance region
to a jet moving eastward out of the great lakes, coupled with warm
advection and moisture in the 850 to 700 mb layer, will continue the
light snow over mainly east central IA into NW IL this morning
through at least early afternoon. With a continued subcloud dry
layer, and winds breaking up the snow particles, snowfall amounts
are likely to be in a range of 1 to 2 inches through the day,
despite the high liquid to snow ratios of 20:1 or higher in this
arctic airmass. Support for snow will exit east by late afternoon
and dry conditions are expected for tonight under initially clear
skies followed by increasing clouds.

.LONG TERM...(Sunday through Friday)
ISSUED AT 330 AM CST Sat Feb 13 2021

Key Messages:

1) Continued frigid temperatures and dangerous wind chills Sunday
into Tuesday

2) A chance for a light snow event Sunday into Monday for the
southeast half of the CWA, then dry into next weekend

3) A daily warming trend beyond Tuesday, with above freezing
readings in some areas next weekend

Sunday, bitterly cold wind chills will continue through the day,
with values mainly in the mid teens and 20s below zero. Highs will
be in the minus 5 to 5 above range, which will likely set new cold
high temperature records. See the climate section below. Winds will
be from the north at 10 to 15 mph.

Model guidance is continuing to indicate some snow chances for the
southeastern third to half of the CWA Sunday into Monday morning as
a system moves across MO and IL into the Ohio Valley. Overall, a
dusting to an inch of fluffy snow is possible with some higher
amounts possibly up to two inches in the southeast and east parts of
the CWA.

Sunday night into Monday morning, lows will be in the negative teens
NW to near minus 5 east. With north winds still around 10 mph, wind
chills will again plummet into the minus 20 to minus 35 degree
range. Highs Monday will only be a few degrees either side of zero
with wind chills still in the teens and 20s below zero.

Skies partially clear Monday night into Tuesday with winds subsiding
to under 10 mph. However, low temperatures will be in the teens
below zero west of the MS River with readings minus 5 to minus 10
along and east. West and especially NW parts of the CWA will still
have wind chills in the negative 20s to possibly below minus 30
degrees early Tuesday morning. Headlines may be needed in future
updates.

Tuesday through Saturday, the forecast blend is dry, but some models
clip the far southeast and east with snow chances in the Thursday
time frame. Temperatures will finally rise back into the 20s late
next week, with 30s possible next Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1027 PM CST Fri Feb 12 2021

Cold temperatures, drifting snow, and light snow will make up the
next 24 hours, as a weak storm system moves through our very cold
air. Visibilities will be forecast at 2 to 4 miles, but this is
due to the long duration of light snow, and trying not to make the
forecast challenging to understand I will keep temporary
conditions out of the forecast. There will be some breaks with
good visibility, but I can't time them with snow possible through
so many hours. Winds will remain north to northwest and blow at 10
to 15 kts for the period, while cigs will be higher MVFR to VFR.

&&

.CLIMATE...
ISSUED AT 330 AM CST Sat Feb 13 2021

Record Lows for February 14...

Moline.........-9 in 2020
Cedar Rapids...-12 in 2020
Dubuque........-16 in 2020
Burlington.....-9 in 2020

Record Cold Highs for February 14...

Moline.........8 in 1943
Dubuque........3 in 1875

Record Lows for February 15...

Moline.........-14 in 1905
Cedar Rapids...-19 in 1905
Dubuque........-17 in 1905
Burlington.....-15 in 1905

Record Cold Highs for February 15...

Moline.........4 in 1936
Dubuque........0 in 1936

Record Lows for February 16...

Moline.........-14 in 1958
Cedar Rapids...-21 in 1905
Dubuque........-21 in 1875
Burlington.....-13 in 1958

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Chill Warning from 6 PM this evening to noon CST Monday for
     Benton-Buchanan-Cedar-Clinton-Delaware-Des Moines-Dubuque-
     Henry IA-Iowa-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-
     Linn-Louisa-Muscatine-Scott-Van Buren-Washington.

     Wind Chill Advisory until noon CST today for Benton-Buchanan-
     Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
     Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Wind Chill Warning from 6 PM this evening to noon CST Monday for
     Carroll-Hancock-Jo Daviess-Rock Island-Stephenson-Whiteside.

     Wind Chill Advisory until noon CST today for Bureau-Carroll-
     Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
     Putnam-Rock Island-Stephenson-Warren-Whiteside.

     Wind Chill Advisory from 6 PM this evening to noon CST Monday
     for Bureau-Henderson-Henry IL-McDonough-Mercer-Putnam-
     Warren.

MO...Wind Chill Warning from 6 PM this evening to noon CST Monday for
     Clark-Scotland.

     Wind Chill Advisory until noon CST today for Clark-Scotland.

&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...14
AVIATION...Ervin
CLIMATE...Sheets/14
Hazardous weather outlook, Feb 12, 3:02 PM CST, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
302 PM CST Fri Feb 12 2021

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-132115-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
302 PM CST Fri Feb 12 2021

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Bitter cold wind chills of 15 below to 30 below zero are
expected tonight into Saturday morning. Wind Chill Advisories
are in effect for the entire Outlook area.

Light snow is expected tonight into Saturday with accumulations
of 1 to 2 inches possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Bitter cold temperatures and wind chills are expected Saturday
through Monday. Dangerously cold wind chills as low as 35 below
zero are possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Reports of snowfall amounts of one inch or more would be
appreciated.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:37 AM CSTWind Chill WarningDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more56 hr

Nearby

Wind Chill Advisories in Illinois, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.